# SDR 2004FA0000748

- Difficulty date: August 3, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N172P
- Make and model: Agusta A119
- Aircraft serial: 14027
- Engine: Pwa PT6*
- System (JASC): 3340 · Exterior Lighting
- Part: Mount
- Part number: 032452032470
- Condition: Damaged
- Location: Spot Light
- Part time: 433 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 25 HR INSPECTION, MECH HEARD A RATTLING NOISE WHEN INSPECTING NIGHTSUN II.  LENS WAS REMOVED, REFLECTION WAS REMOVED.  FOUND BOTH MOUNTING PLATES (PN032452, PN 032470) REV X1 BROKEN COMPLETELY OFF AT REFLECTOR BUT STILL SCREWED TO MOUNT.  ALSO, BULB SET SCREWS MISSING AND GOUND WIRE TO BULB LOOSE AT ATTACHMENT SCREW.  AIRCRAFT IS IN TRACK AND BALANCE, BUT AIR FRAME STILL HAS HIGH LEVEL OF 4 IAW VIBRATION.  (EA13200406110)
